About the Journal

Journal of Mathematics and Scientific Computing With Applications is a broad-based journal covering all branches of computational or applied mathematics with special encouragement to researchers in theoretical computer science and mathematical computing. It covers all major areas, such as numerical analysis, discrete optimization, linear and nonlinear programming, theory of computation, control theory, theory of algorithms, computational logic, applied combinatorics, coding theory, cryptographic, fuzzy theory with applications, differential equations with applications. Journal features research papers in all branches of mathematics that have some bearing on the application to scientific problems, including areas of actuarial science, mathematical biology, mathematical economics, and finance.

Current Issue

Vol. 3 No. 1 (2022)
View All Issues